# SDR CALA9900613

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 437
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED BELOW WINDOW NR 12 (STA 437) AT STRINGER 15R.  A DOUBLER AND FINGER DOUBLER REPAIR WAS INSTALLED IAW DOUGLAS DRAWING J060109, SRM 51-10-3 AND ECRA 5330-02815.
